# SDR 07FDEA00194

- Difficulty date: January 29, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 69191222
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOWNLOCK ACTUATOR SUPPORT FITTING IS CRACKED AT UPPER FASTENER  INSTALLED NLG DOWNLOCK ACTUATOR SUPPORT FITTING WITH SERVICEABLE CHANNEL FITTING 69-19122-2 (TAG NR AD0511) AND FASTENERS (TAG NR A78094).  WORK ACCOMPLISHED IAW 51-30-2 PG 5.  CLASSIFIED AS A MAJOR REPAIR.
